MAUDE Adverse Event Report: CARDINAL HEALTH 200 LLC INFANT HEEL WARMER,SQUEEZE, 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

CARDINAL HEALTH 200 LLC INFANT HEEL WARMER,SQUEEZE, 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number 11460-010T
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was forwarded to the manufacturing facility where it is currently under investigation.A follow up report will be filed once the results have been completed.
 
Event or Problem Description
Customer has reported that the cardinal health infant heel warmer burst while activating.There has been no injury reported and the event date is unknown.No further information, clinical data, or patient demographics were provided when requested.
 
Additional Manufacturer Narrative
A supplemental report is being filed since investigation results are available following the submission of the initial mdr report that was submitted on 11/4/2022.Device history record review could not be verified as lot number was not provided.No samples were returned for investigation due to which a root cause could not be determined.Cardinal health will continue to monitor complaint trends for this product.

Brand Name
INFANT HEEL WARMER,SQUEEZE, 4X4IN
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
CARDINAL HEALTH 200 LLC
3651 birchwood dr
waukegan IL 60085
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key15735129
Report Number1423537-2022-00856
Device Sequence Number6225709
Product Code MPO
UDI-Device Identifier10630140017391
UDI-Public10630140017391
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11460-010T
Device Catalogue Number11460-010T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date11/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown